# SDR SIMA20180815023

- Difficulty date: August 15, 2018
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 28,814 hours, 24,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM BETWEEN FR 24-25 IS CORRODED. C/A-COMPLETE:REMOVED AND REPLACED ALUMINUM CROSSBEAM BETWEEN FR 24-25 IAW SRM 53-22-10 AND ETN-EM-53-139R4.
